GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)

GERICARE

GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)

$U2,365 $U3,942
Save 40% ($U1,577)
  • Order within 3 hours and 55 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • REGULAR STRENGTH 325mg ASPIRIN [NSAID]: The GeriCare Aspirins offer 325mg of pure aspirin per tablet which is the optimal amount for everyday aches and pains. Just the recommended, regular-strength dose any adult or teenager can fully benefit from. [NSAID - nonsteroidal anti-inflammatory drug. Compare to the active ingredient of Bayer Aspirin.]
  • PURE, UNCOATED ASPIRINS FOR FASTER ABSORPTION: Completely free of synthetic coating, flavorings, dyes or other fillers [we just use corn starch as a binder], our uncoated aspirin tablets make a safe choice for anyone, especially those who prefer a purer painkiller. Plus, non-coated aspirins are faster and easier absorbed than the coated ones for that immediate pain relief you long for.
  • EXTREMELY VERSATILE & EFFECTIVE FOR FEVER, PAINS & ACHES: Our aspirins for adults and kids aged 12+, work wonders on reducing fever and fighting the symptoms of common cold. They also offer temporary relief from headache, toothache, muscle pain, arthritis and period cramps while they can also provide great anti-inflammatory care for an array of conditions.
  • 1,000 ASPIRIN TABLETS PER BOTTLE TO LAST A LONG, LONG TIME: With no less than 1,000 tablets per bottle, you may rest assured that you will not run out of aspirin pills anytime soon. Ideal for the whole family to use. DOSE: Take 1-2 tablets every 4 hours while symptoms last. Do not take more than 12 tablets in 24 hours, unless directed by a doctor.
  • WITH GERICARES SEAL OF EXCELLENCE: With 30 years of experience in creating the highest quality supplements and medical supplies that can make a true difference in your life, you have every good reason to trust GeriCare for your wellbeing. Our expert team of health professionals is always at your disposal for any questions you may have!


Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)

GeriCare.

GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever ...

$U2,365 $U3,942
Save 40.0% ($U1,577)